Affordable Access

Publisher Website

AT-sum bound ofLR-fuzzy numbers

Authors
Journal
Fuzzy Sets and Systems
0165-0114
Publisher
Elsevier
Publication Date
Volume
91
Issue
2
Identifiers
DOI: 10.1016/s0165-0114(97)00144-9
Keywords
  • Fuzzy Numbers
  • T-Sum Oflr-Fuzzy Numbers
  • T-Norm Based Addition

Abstract

Abstract In this paper, we provide an upper bound and a lower bound of T-sum of LR-fuzzy numbers with different spreads where T is Archimedean t-norm, and also show in three examples how close they are to actual membership functions Furthermore, we study when the membership function of T-sum achieves the upper bound.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

T-sum of L-R fuzzy numbers

on Fuzzy Sets and Systems Jan 01, 1997

On the convergence of T-sum of L-R fuzzy numbers

on Fuzzy Sets and Systems Jan 01, 1994

Alpha-bounds of fuzzy numbers

on Information Sciences Jan 01, 2003

The convergence ofT-sum of fuzzy numbers on Banach...

on Applied Mathematics Letters Jan 01, 1997
More articles like this..